# SDR SWIA200514685

- Difficulty date: February 25, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 8,715 hours, 6,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE PULLEY INTERCOSTAL HAS A CRACKED OUTBOARD FLANGE AND A CRACKED ANGLE FS 484.00 RBL 27.0 - 36.0.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED AT FS 484.0 RBL 27.0 + 36.0 IAW REO 601R-53-41-059 REV A.
